# SDR ABXA202108029068

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 66,568 hours, 44,761 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Inoperative
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LOWER EICAS DISPLAY BLANKED BEFORE TAKE OFF, REAPPEARED AFTER VACATING RUNWAY. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED EICAS BITE PER FIM 31-41 BLOCK 45 NO FAULTS NOTED. AIRCRAFT RELEASED.
